Jump to content
Acne.org
  • entries
    4
  • comments
    5
  • views
    23,996

4 Years Post Accutane (Sotret)

Siava

1,652 views

I'm on the right. That's my daughter on the left. She has amazing skin thanks to BCP. This was taken in July, but my skin looks the same.

Still liking my skin a lot. I get the occassional blemish, but have not had any cysts or nodules. Sometimes I get lazy and forgetful, straying from my skin cleansing regimen. When that happens my skin is all too quick to remind me with clogged pores, but if I'm faithful then my skin is happy.

I'm not experiencing any long term after effects from the drug. I'm very sorry some people do. :(

The only skin issues I'm having now are not acne or scar related. Actually, I don't even notice my scars anymore (oh, they're still there!) and they are not a distraction to the opposite sex. Unfortunately, I'm now dealing with melasma on my chin, upper lip, and apples of both cheeks. It's minimal and easy covered with makeup, but still, argh! I tried some skin bleaching cream for 3 months. Didn't do a darned thing! I don't have the money to visit a derm at the moment and it's not so bad that it's harming my self esteem, so all is good.

That's it! Nothing else to report. :Siava:



5 Comments


Recommended Comments

Thanks, billz7! The Evil Spawn is using Generess Fe. It's a chewable pill and she hasn't had any issues with it. She was using Loestrin for a year which helped with acne as well, but made her periods wonky.

Share this comment


Link to comment

Hi, andrewbleah. The marks took several months to fade completely and even then, if I flushed from embarrassment, too much heat, or alcohol, they could be seen. Hmm, I believe it was a solid year before all of the hyperpigmentation was completely gone when flushed.

Share this comment


Link to comment
×